English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Proof of the gamma conjecture for Fano 3-folds of Picard rank 1

MPS-Authors
/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

http://dx.doi.org/10.1070/IM8343
(Publisher version)

Supplementary Material (public)
There is no public supplementary material available
Citation

Golyshev, V. V., & Zagier, D. (2016). Proof of the gamma conjecture for Fano 3-folds of Picard rank 1. Izvestiya. Mathematics, 80(1), 27-54. doi:10.1070/IM8343.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0DF3-C
Abstract
There is no abstract available